MAUDE Adverse Event Report: DRIVE; LIFT, PATIENT, NON-AC-POWERED

DRIVE; LIFT, PATIENT, NON-AC-POWERED
Model Number 13224XL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift sling via a provider's voluntary medwatch report, which stated the sling on a patient lift broke during transport, causing the patient to fall to the floor and sustain a hip fracture.The report did not identify how the sling broke, and efforts to contact the provider to gather additional information have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint if the manufacturer can be identified.

Brand Name
DRIVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
MDR Report Key21293241
Report Number2438477-2025-00009
Device Sequence Number9208052
Product Code FSA
UDI-Device Identifier00822383109404
UDI-Public(01)00822383109404
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/03/2025
Report Date (Section F) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13224XL
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2025
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight112 KG
Patient RaceWhite
Date Report Sent to FDA02/03/2025